# SDR 98ZZZX2530

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119110
- Condition: Cracked
- Location: Horiz Stab Rt
- Part time: 2,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING NOTIFIED THAT ONE OTHER AIRCRAFT IN FLEET HAD LOST ITS SLAT, C/W A VISUAL INSPECTION AND FOUND THE HORIZONTAL STABILIZER SLAT SUPPORT ON THE RT SIDE CRACKED.  TWO EACH.  TWO OUTBOARD SLAT SUPPORTS CRACKED IN RADIUS ARE OF SUPPORT TO HORIZONTAL STABILIZER MOUNTING AREA.
